Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 11, NWS Cleveland, OH

April 27, 2014

NWS Cleveland, OH issued this small craft advisory at Apr 27, 2014, 3:21 PM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2014, 3:21 PM EDT (19:21 UTC)
Expired
Apr 29, 2014, 3:18 PM EDT
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WHUS71 KCLE 271921
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT SUN APR 27 2014

LEZ142>145-280330-
/O.NEW.KCLE.SC.Y.0011.140427T1921Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
321 PM EDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

EAST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 10 TO 20 KNOTS
TONIGHT. AS A RESULT THE WAVES OF 2 TO 4 FEET ON THE WESTERN
BASIN OF LAKE ERIE WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
8 follow-up statements
371 
WHUS71 KCLE 280120
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT SUN APR 27 2014

LEZ142>145-280930-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
920 PM EDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

EAST WINDS OF 10 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET WILL
CONTINUE UNTIL LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
972 
WHUS71 KCLE 280823
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EDT MON APR 28 2014

LEZ142>145-281630-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
423 AM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: EAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO NEAR 30 KNOTS
  THIS EVENING...THEN DECREASE TO 10 TO 20 KNOTS LATE TONIGHT.
  
* WAVES: WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 8 FEET THIS
  EVENING...THEN DECREASE TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ148-149-168-169-281630-
/O.NEW.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
423 AM EDT MON APR 28 2014

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES ON
  TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY
  AFTERNOON.

* WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
020 
WHUS71 KCLE 281411
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 AM EDT MON APR 28 2014

LEZ142>145-282215-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1011 AM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY FROM
AVON POINT WEST INCLUDING THE ISLANDS.

* WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THIS
  EVENING...THEN DECREASE TO 10 TO 20 KNOTS LATE TONIGHT.

* WAVES: WAVES WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON...THEN
  DECREASE TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ061-282215-
/O.EXA.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
1011 AM EDT MON APR 28 2014

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES ON 
  TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY 
  AFTERNOON. 

* WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ148-149-168-169-282215-
/O.CON.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1011 AM EDT MON APR 28 2014

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 35 KNOT GALES
  TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY
  AFTERNOON.

* WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
799 
WHUS71 KCLE 282007
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 PM EDT MON APR 28 2014

LEZ061-148-149-168-169-290415-
/O.UPG.KCLE.GL.A.0008.140429T0900Z-140429T2100Z/
/O.NEW.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
407 PM EDT MON APR 28 2014

...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM TUESDAY FROM GENEVA
ON THE LAKE TO RIPLEY NEW YORK. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON TUESDAY
  MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY AFTERNOON.

* WAVES: WILL BUILD TO 6 TO 9 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ146-147-290415-
/O.EXB.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
407 PM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM TUESDAY FROM AVON
POINT TO GENEVA-ON-THE LAKE.

* WINDS: EAST WINDS 15 TO 25 KNOTS WILL BECOME SOUTHEAST TO 30
  KNOTS BY TUESDAY MORNING. 

* WAVES: WAVES WILL AVERAGE 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>145-290415-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
407 PM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THIS
  EVENING...THEN DECREASE TO 15 TO 25 KNOTS LATE TONIGHT.

* WAVES: WAVES OF 6 TO 10 FEET WILL SUBSIDE TO 1 TO 3 FEET ON
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
164 
WHUS71 KCLE 290203
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT MON APR 28 2014

LEZ061-148-149-168-169-291015-
/O.CON.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1003 PM EDT MON APR 28 2014

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON 
  TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY 
  AFTERNOON. 

* WAVES: WILL BUILD TO 5 TO 9 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ142>145-290900-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1003 PM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* WINDS: EAST WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT...THEN
  DECREASE TO 15 TO 25 KNOTS LATE OVERNIGHT.

* WAVES: WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ146-147-291015-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
1003 PM EDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. 

* WINDS: EAST WINDS TO 30 KNOTS WILL BECOME SOUTHEAST AT 15 TO 25
  KNOTS AND THEN INCREASE TO 30 KNOTS BY TUESDAY MORNING.

* WAVES: WAVES WILL AVERAGE 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LOMBARDY
517 
WHUS71 KCLE 290831
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EDT TUE APR 29 2014

LEZ142>145-290945-
/O.CAN.KCLE.SC.Y.0011.000000T0000Z-140429T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
431 AM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EASTERLY WINDS HAVE SUBSIDED TO 10 TO 20 KNOTS WITH WAVES OF 2 TO
4 FEET...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LEZ061-148-149-168-169-291645-
/O.CON.KCLE.GL.W.0013.140429T0900Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
431 AM EDT TUE APR 29 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 35 KNOT GALES ON 
  TUESDAY MORNING...DECREASING TO 30 KNOTS BY LATE TUESDAY 
  AFTERNOON. 

* WAVES: WILL BUILD TO 5 TO 9 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ146-147-291645-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
431 AM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON
  TUESDAY MORNING...AND DECREASE TO 10 TO 20 KNOTS THIS EVENING. 

* WAVES: WAVES WILL AVERAGE 3 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
569 
WHUS71 KCLE 291324
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 AM EDT TUE APR 29 2014

LEZ061-148-149-168-169-292100-
/O.CON.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
924 AM EDT TUE APR 29 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* WINDS: SOUTHEAST GALES TO 35 KNOTS WILL DECREASE TO 30 KNOTS BY
  LATE THIS AFTERNOON.

* WAVES: 4 TO 8 FEET IN THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ146-147-292000-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
924 AM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20
  KNOTS BY LATE AFTERNOON.

* WAVES: WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
792 
WHUS71 KCLE 291918
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT TUE APR 29 2014

LEZ148-149-300330-
/O.CAN.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/
/O.NEW.KCLE.SC.Y.0012.140429T1918Z-140430T1400Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
318 PM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHEAST GALES HAVE DIMINISHED TO 30 KNOTS AND WILL
  CONTINUE TO DIMINISH TO 15 TO 25 KNOTS TONIGHT THEN TO 10 TO 20
  KNOTS WEDNESDAY MORNING. 

* WAVES: 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-168-169-292030-
/O.CAN.KCLE.GL.W.0013.000000T0000Z-140429T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
318 PM EDT TUE APR 29 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE FORCE.

$$

LEZ146-147-292030-
/O.CAN.KCLE.SC.Y.0011.000000T0000Z-140429T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
318 PM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW THE SMALL CRAFT ADVISORY THRESHOLD.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 1:15 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 27, 1:15 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SUN APR 27 2014

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL SHIFT EAST OF THE REGION TODAY AS LOW
PRESSURE MOVES THROUGH THE CENTRAL PLAINS. THE LOW WILL MOVE SLOWLY
EAST EARLY NEXT WEEK REACHING SOUTHERN WISCONSIN ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...ONLY MINOR CHANGES MADE AT THIS TIME. STILL THINKING
CLOUDS WILL THIN A BIT NORTHWEST FOR THE AFTERNOON AND YIELD
-PARTLY- SUNNY CONDITIONS. ACROSS NWRN PA...SATELLITE SHOWS CLOUDS
MOVING SOUTHWEST INTO THE AREA FROM NY. BELIEVE THESE WILL
OVERSPREAD THE AREA AND PROBABLY GET INTO NERN OHIO BEFORE
THINNING AND BREAKING THIS AFTERNOON.

PREVIOUS DISCUSSION...
LOW CLOUDS WILL SLOWLY ERODE OVER THE REGION THROUGH MID MORNING.
THIS SHOULD ALLOW FOR SOME FILTERED SUNSHINE AS HIGH LEVEL CLOUD
COVER FLOWS ACROSS THE AREA. FLOW OFF OF LAKE ERIE WILL MAKE IT
COOLER NEAR THE LAKESHORE TODAY. HOWEVER INLAND LOCATIONS WILL
STILL BE IN THE 60 TO 65 RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
LOW PRESSURE OVER THE PLAINS WILL BECOME THE DOMINANT FEATURE FOR
THE SHORT TERM FORECAST AS IT SLOWLY DRIFTS EASTWARD FROM THE
CENTRAL PLAINS. SEVERAL PIECES OF JET ENERGY WILL ROTATE AROUND
THIS UPPER LEVEL LOW THROUGH WEDNESDAY. THE FIRST WAVE WILL MOVE
INTO THE REGION AS A WARM FRONT LIFTS TOWARD LAKE ERIE. THIS
SHOULD SPREAD RAIN INTO THE AREA BY MONDAY AFTERNOON AND CONTINUE
INTO TUESDAY. THE THREAT OF THUNDER WILL INCREASE THROUGH THE DAY
ON MONDAY BUT AT THIS POINT HAVE ONLY PLACED CHANCE WORDING.
TUESDAY SHOULD BE A WARM DAY AS WE AWAIT THE NEXT PIECE OF JET
ENERGY TO ROTATE INTO OHIO. ADDED WARMTH AND MOISTURE ON TUESDAY
SHOULD ALLOW FOR SCATTERED THUNDERSTORMS...MAINLY DURING THE
AFTERNOON. A STEADIER RAIN MAY DEVELOP TUESDAY NIGHT INTO
WEDNESDAY AS LOW PRESSURE MOVES INTO THE CENTRAL LAKES AND TOSSES
A COLD FRONT ACROSS THE REGION.

MONDAY WILL BE PLAGUED WITH INCREASING CLOUD COVER AND THE
EXPECTATION OF RAIN FOR ALL LOCATIONS BY LATE AFTERNOON. THIS
SHOULD HELP KEEP A LID ON HIGH TEMPERATURES. HOWEVER MOST
LOCATIONS WILL STILL BE ABLE TO WARM INTO THE 60S. THE ONLY
EXCEPTION MAY BE ACROSS NW OHIO NEAR TOLEDO WHERE FLOW OFF OF LAKE
ERIE MAY KEEP THEM IN THE 50S. WARMER TUESDAY WITH HIGHS
APPROACHING 70...ASSUMING WE SEE SOME FILTERED SUNSHINE. WEDNESDAY
WILL AGAIN BE WARM BUT LIKELY A FEW DEGREES COOLER THAN TUESDAY
WITH INCREASED CLOUD COVER AND THUNDER CHANCES.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE CUTOFF LOW OVER THE UPPER LAKES WILL START TO LIFT NE ON THU BUT
S/W'S WILL CONTINUE TO ROTATE SE INTO THE BROAD UPPER TROUGH TO KEEP
GENERAL TOUGHING OVER THE LAKES THRU SAT. THE MODELS SHOW SOMEWHAT
OF A DRY SLOT THAT MAY BE OVER A GOOD PART OF THE CWA ON THU
FOLLOWING THE INITIAL COLD FRONT BUT MOISTURE WRAPS SE BACK OVER THE
AREA FOR THU NIGHT AND HANGS AROUND THRU SAT. ON AVERAGE...EXPECT
NUMEROUS SHRA THRU THE PERIOD WITH MOSTLY CLOUDY CONDITIONS AND
BELOW NORMAL TEMPS...THUS TYPICAL OF THE PAST 6 MONTHS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL CONTINUE THIS AFTERNOON INTO TONIGHT. HOWEVER
CLOUDS WILL THICKEN AND LOWER OVERNIGHT AHEAD OF APPROACHING
SYSTEM. SOME CIGS WILL LOWER TO 4K FT SERN PORTION OF FORECAST
AREA BY DAYBREAK MON.

GUSTY NE FLOW WILL TURN TO THE EAST.

.OUTLOOK...NON VFR PROBABLE AT TIMES FROM MONDAY AFTERNOON INTO
FRIDAY IN SHRA.  CHANCE OF A FEW TSRA MONDAY AFTERNOON.

&&

.MARINE...
ENE WINDS SHOULD STAY JUST LIGHT ENOUGH TO KEEP CONDITIONS UNDER SCA
CRITERIA ON THE WEST END OF THE LAKE UNTIL ABOUT MIDNIGHT THEN WINDS
WILL INCREASE TO 15 TO 25 KNOTS AND PRODUCE 4 TO 6 FOOT WAVES ON THE
WEST END UNTIL ABOUT DAYBREAK TUE. BY TUE...WINDS WILL START TURNING
MORE SE AND DOWNSLOPE FLOW INTO THE EAST HALF OF THE LAKE WILL BE ON
THE INCREASE TO THE SCA ON THE WEST END WILL BE TRADED FOR A SCA ON
THE EAST HALF THAT MAY LAST INTO MIDDAY WED. A COLD FRONT MOVES THRU
THE LAKE WED NIGHT TO VEER THE FLOW TO SW BUT WIND SPEEDS LOOK TO
RUN MOSTLY 10 TO 15 KNOTS THRU THU.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...DJB
MARINE...ADAMS/DJB
Hazardous weather outlook, Apr 27, 3:47 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EDT SUN APR 27 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
347 AM EDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-280800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 AM EDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.